# SDR CA190628005

- Difficulty date: June 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 49,770 hours
- Engine: Pwa PW121
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Missing
- Location: Nr 1 Eng Trq Tbe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION, TECHNICIANS HAD FOUND DHC8-106 SN 324 WITH THE #1 ENGINE (P/N PW121 ENGINE S/N PCE-120144 MODULE S/N TM-120144) WITH THE FORWARD ENGINE MOUNT 2 TORQUE TUBE BOLTS HAVING FALLEN OUT.THERE DOES NOT APPEAR TO BE ANY VISUAL DAMAGE AND THE CAPS DO FIT BACK ON SMOOTHLY. THE BOLTS WERE DAMAGED.  ENGINEERING ASK THE ENGINE TO BE REMOVED AND SEND TO INSPECTION. (TC# 20190628005)
